# SDR CHI2002F00003

- Difficulty date: March 14, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N77CR
- Make and model: Cessna U206F
- Aircraft serial: 20603458
- Aircraft time: 4,916 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: 12606311
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WAS PROBABLY TURNED BEYOND LIMITS REPEATEDLY OVERTIME PUT STRESS ON THREADED PORTION OF THE ROD END.
